M.S. – Florida
- Tagged with:
Describe the symptoms and the timeline of the reaction.
6 months after 2nd Pfizer vaccine, health nightmare. I was a perfectly healthy, fit person in my 60’s. Shortly after 2nd vaccine hands and arms tingling, huge spikes and drops in my normal blood pressure ended up in ER twice. I have been to 3 GP’s, 1 endocrinologist, 2 cardiologist, 1 neurologist, They all give me a absolute clear bill of health. My present symptoms, that continue are numb fingers, especially the little and ring fingers, numb tingling face and arms, pressure behind eyes and nap of neck, fatigue as the day progresses. I have had an MRI of brain, neck and kidneys. All cardio tests possible, including renal Doppler. Blood work of everything one could imagine. I don’t have anything more left to do, it’s quite depressing and the symptoms are not dissipating. It has caused me great anxiety. The Neurologist suggested is could have been the vaccine overloaded my auto immune, central nervous system and adrenal glands, as they all work together. And symptoms could possible become better after a year, but he couldn’t be certain of that, he could only rule out anything untoward at this point. He suggested 2 weeks of prednisone to try and calm things down, it maybe helped a little, but I’m back to square one again. If anyone has any other ideas I would greatly appreciate them.
M.S. - Florida"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.